Ask an expert
Question

12 Jul 2010

Synap Forte
After a recent knee scope i was given synap forte as pain killer. which work great, but now i find that i am completely impotent after using this for only 1 week , i s it possible that this is a side affect of this drug and if so what can i use to counter act this. Im 55 year old white male with type 2 diabetics.
Thanks
C. Joubert
Answer 1,326 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo Chris
I don't think the synap forte is the cause - it may be due to your diabetes. If you don't get early morning erections, there may be a physical problem and then seeing an urologist may be the next step.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19857 votes
Vote